Follow
Share
This question has been closed for answers. Ask a New Question.
my mom was hallucinating - at her home living with my brother that never moved out- he stil livs there and she wanted to get out of there- she used to sleep til 4pm and wander around looking for her boys- he worked part time at home and she was along the rest of the time- when she came here i watched americas funniest videos with her at least 10 times a day - still do maybe 2x xcuz now im hooked - she has alz/dementia- no more halucinating and she gets up at 10 or 11- she 79 and has gained weight
she also gets to see her great grand daughter- she is doing so much better
Helpful Answer (0)
Report

omg so sorry to hear that mum has been put on exelon rivastigmine tablets 1.5mg to start with a nursing team is coming out twice a week to monitor her on them and have been assured that the only side effect that may effect her is feeling slightly sick but if she feels more than slightly we are to ring and the consultant will come back out this week to her xx
Helpful Answer (0)
Report

those exelon patches almost killed my father . i didnt know theres tablets but theres a patch , i would keep an close eyes on it . pa was wearing it for one month , he lost 30 lbs and gotten weak , he was dying ! i took him off of it and he perked right back up .
Helpful Answer (1)
Report

thanks for the advice all gratefully reiceved mum has been checked for UTI s and its all clear she has today been given exelon tablets so fingers crossed these will help , it is an emotional rollercoaster of emotions at the minute , but we will get through this somehow god bless xx
Helpful Answer (0)
Report

They usually start in part in reality like some news item on TV get blown up my mother in law would see geese out her window at the nursing home and next thing she was being bitten by them we would just tell her it did not happen but in her mind it did usually what ever you say will get an arguement so most of the time just go to another subject but report it to her MD. A lot of the elderly think someone is stealing their money or things if they are anxious a lot mayed meds might help starting with a low dose
Helpful Answer (0)
Report

First, have them checked for a urinary tract infection and then have the doctor do a med check. It can be quite frightening for family members to be around when the hallucinations start. If meds and UTI are ruled out it could be a sign of "sundowners" or dementia-again check with your doctor. Good luck!
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.